MathSciNet Relay Station
MathSciNet bibliographic data
MR674406 (84h:58051a) 58F05 (58G15)
Duistermaat, J. J.; Heckman, G. J. On the variation in the cohomology of the symplectic form of the reduced phase space. Invent. Math. 69 (1982), no. 2, 259–268.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement